# SDR REXA201100069

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 16,218 hours, 13,606 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 600105021001
- Part serial: 8859793
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON THE LEFT WING OUTBOARD BOARD GROUND SPOILER UPPER SURFACE:  .667 DIA X .005 DEEP.  REPAIRED IAW STS ENGINEERING EA 9-2011-23.
